# SDR F3LA2024032100037

- Difficulty date: March 8, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N338FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08402
- Aircraft time: 17,610 hours, 7,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. LH SHEAR PLATE WITH CRACK BETWEEN FRAMES 69-70 REQUIRES REPLACEMENT AS PER A320 NEO SRM 51-72-11-911-001 REV 39
  PERFORMED REPLACEMENT OF LH PLATE BETWEEN FRAMES 69-70 AS PER A320 NEO SRM 51-72-11-911-001 REV. 39 MX ACTION IS ACCEPTABLE.
